Publications (4) Publications in which a researcher has participated

2019

  1. Existence of global attractor for a nonautonomous state-dependent delay differential equation of neuronal type

    Communications in Nonlinear Science and Numerical Simulation, Vol. 78

2017

  1. Dynamical properties of nonautonomous functional differential equations with state-dependent delay

    Discrete and Continuous Dynamical Systems- Series A, Vol. 37, Núm. 7, pp. 3939-3961

  2. Exponential stability for nonautonomous functional differential equations with state-dependent delay

    Discrete and Continuous Dynamical Systems - Series B, Vol. 22, Núm. 8, pp. 3167-3197

2016

  1. Exponential stability for nonautonomous functional differential equations with state dependent delay: Applications to neural networks

    No Lineal 2016. International Conference on Nonlinear Mathematics and Physics: 7-10, 2016. book of abstracts (Juan F.R. Archilla), pp. 28-28